Differential and Integral Equations
- Differential Integral Equations
- Volume 8, Number 1 (1995), 141-149.
Some remarks about periodic solutions to the forced pendulum equation
We give a new (and unified) proof of a local result of existence and multiplicity for periodic solutions of the pendulum equation. We also show that, under a suitable assumption, there can be generically a finite number of geometrically distinct solutions.
Differential Integral Equations, Volume 8, Number 1 (1995), 141-149.
First available in Project Euclid: 21 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Donati, Flavio. Some remarks about periodic solutions to the forced pendulum equation. Differential Integral Equations 8 (1995), no. 1, 141--149. https://projecteuclid.org/euclid.die/1369143788